# SDR DXTA200803166

- Difficulty date: July 9, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N280QS
- Make and model: Amd FALCON2000
- Aircraft serial: 181
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Odor
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TEST OF THE EMERGENCY LIGHTS SYSTEM, FROM "ARM" TO "ON" THERE WAS AN INTENSE FOREIGN ODOR, SUSPECT SULFUR ODOR. STARTED IN COCKPIT AND WAS DETECTED THROUGHOUT CABIN.  DURING TEST OF THE EMERGENCY LIGHTS SYSTEM, FROM "ARM" TO "ON" THERE WAS AN INTENSE FOREIGN ODOR, SUSPECT SULFER ODOR. STARTED IN COCKPIT AND WAS DETECTED THROUGHOUT CABIN.   REMOVED CABIN EMERGENCY  LIGHT BATTERY PACKS. INSTALLED A NEW BATTERY OPS CHECK GOOD. IAW MM REF FAS 08-1696
